# SDR AALA201707289021

- Difficulty date: July 26, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 24,146 hours, 9,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY IN SERVICE DOOR AFT DAMAGED.  THE EMERGENCY LIGHT WAS REPLACED IAW AMM 25-63-00, GOOD FOR SERVICE.
